Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 159, NWS Lincoln, IL

August 4, 2009Edgar County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 4, 2009, 9:52 AM CDT for Edgar County, Vermilion County, Illinois. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2009, 9:52 AM CDT (14:52 UTC)
Expired
Aug 4, 2009, 10:45 AM CDT
In force
53 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Edgar County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 129 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 10:05 AM CDTTSTM WND GST 65Sidell, ILESTIMATED WIND GUST...REPORT VIA EMERGENCY MANAGER
Aug 4, 10:10 AM CDTTSTM WND GST 603 N Catlin, ILESTIMATED WIND GUST...TREES DOWN BLOCKING ROADS 3 MILES NORTH OF CATLIN
Aug 4, 10:15 AM CDTTSTM WND DMGGeorgetown, ILWIDESPREAD DAMAGE REPORTED AT GEORGETOWN FAIR...TENTS DESTROYED AND BUILDINGS DAMAGED...WIND ESTIMATED AT 70 MPH.
Aug 4, 10:15 AM CDTTSTM WND GST 70Danville, ILESTIMATED WIND...NUMEROUS TREES DOWN IN DANVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 7:39 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4654 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 041452
SVRILX
ILC045-183-041545-
/O.NEW.KILX.SV.W.0159.090804T1452Z-090804T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
952 AM CDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1045 AM CDT.

* AT 952 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF RANKIN TO
  11 MILES WEST OF KANSAS...OR ALONG A LINE EXTENDING FROM 9 MILES
  SOUTHEAST OF PAXTON TO 3 MILES NORTHEAST OF CHARLESTON...AND WAS
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POTOMAC...
  FITHIAN...
  BROCTON...
  ALLERTON...
  SIDELL...
  OAKWOOD...
  KANSAS...
  HUME...

OTHER LOCATIONS IN THIS WARNING INCLUDE...CATLIN...CHRISMAN...
DANVILLE...FAIRMOUNT...GEORGETOWN...HOOPESTON...OLIVER...PARIS...
REDMON...RIDGE FARM...ROSSVILLE...TILTON...VERMILION AND WESTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3948 8754 3949 8797 3979 8797 3980 8794
      4047 8794 4047 8753
TIME...MOT...LOC 1452Z 271DEG 40KT 4038 8793 3953 8812

$$

BARKER
3 follow-up statements
000 
WWUS53 KILX 041509
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT TUE AUG 4 2009

ILC045-183-041545-
/O.CON.KILX.SV.W.0159.000000T0000Z-090804T1545Z/
EDGAR IL-VERMILION IL-
1009 AM CDT TUE AUG 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR VERMILION AND EDGAR COUNTIES...

AT 1008 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ROSSVILLE TO BELL RIDGE...MOVING
EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...EDGAR
COUNTY AIRPORT...VERMILION COUNTY AIRPORT...WESTVILLE...TILTON...
VERMILION AND SCOTTLAND.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3948 8754 3949 8797 3979 8797 3980 8794
      4047 8794 4047 8753
TIME...MOT...LOC 1509Z 271DEG 40KT 4039 8765 3953 8777

$$

BARKER
000 
WWUS53 KILX 041527
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT TUE AUG 4 2009

ILC045-183-041545-
/O.CON.KILX.SV.W.0159.000000T0000Z-090804T1545Z/
EDGAR IL-VERMILION IL-
1027 AM CDT TUE AUG 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN VERMILION AND SOUTHEASTERN EDGAR COUNTIES...

AT 1025 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ALVIN TO
BELL RIDGE...MOVING EAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...RURAL
SOUTHEASTERN EDGAR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3948 8754 3949 8797 3962 8782 3980 8772
      4047 8765 4047 8753
TIME...MOT...LOC 1527Z 272DEG 30KT 4039 8751 3952 8764

$$

BARKER
000 
WWUS53 KILX 041540
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT TUE AUG 4 2009

ILC045-183-041551-
/O.EXP.KILX.SV.W.0159.000000T0000Z-090804T1545Z/
EDGAR IL-VERMILION IL-
1040 AM CDT TUE AUG 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERMILION AND
SOUTHEASTERN EDGAR COUNTIES EXPIRES AT 1045 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM CDT.

LAT...LON 3948 8754 3949 8797 3962 8782 3980 8772
      4047 8765 4047 8753
TIME...MOT...LOC 1541Z 272DEG 30KT 4039 8736 3952 8749

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:00 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 4, 7:00 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
700 AM CDT TUE AUG 4 2009

.DISCUSSION...
ISSUED 240 AM CDT TUE AUG 4 2009

A FAIRLY QUIET NIGHT HAS BEEN FOUND ACROSS THE CWA...WITH JUST
PERIODIC SHORT-LIVED PULSE STORMS FROM TIME TO TIME. CAPES AS
ADVERTISED BY LAPS ARE OVER 3000 J/KG ACROSS THE SOUTH HALF OF THE
CWA BACK INTO MISSOURI...ALTHOUGH A FAIR AMOUNT OF CAPPING STILL
EXISTS. WE HAVE BEEN WAITING MOST OF THE NIGHT FOR THE LONG-
ADVERTISED MCS TO BEGIN FORMING...AND THE INCREASE IN STORMS
ACROSS SOUTHWEST IOWA AND NORTHWEST MISSOURI APPEARS TO BE IT.
THIS PARTICULAR AREA HAS BEEN SHOWING AN INCREASING LOW-LEVEL JET
OF 40-50 KNOTS ACCORDING TO THE PROFILER AND RADAR NETWORKS...A
FEATURE THE MODELS HAVE BEEN INDICATING THE LAST COUPLE RUNS.

PROPAGATION OF THIS MCS AND ITS EFFECTS ON LATER STORM
DEVELOPMENT TODAY ARE THE MAIN FORECAST ISSUES FOR THIS PACKAGE.

SHORT TERM...TODAY THROUGH FRIDAY...

4KM WRF MODEL FROM NCEP SEEMS TO BE HANDLING THE DEVELOPMENT OF
THIS MCS THE BEST...SO WILL USE ITS OUTPUT FOR GUIDANCE IN TODAYS
FORECAST. AREAS SOUTH OF I-72 MOST LIKELY TO SEE THE EFFECTS OF
THE MCS DURING THE MORNING HOURS...LINGERING THROUGH MIDDAY
ACROSS THE SOUTHEAST CWA. EXTENT OF SEVERE WEATHER THREAT...
ESPECIALLY ANY REDEVELOPMENT LATER TODAY...WILL BE COMPLICATED BY
MESOSCALE BOUNDARIES AND CLOUD SHIELD. MOST OF CWA EXCEPT FOR THE
FAR NORTH REMAINS IN SPC SLIGHT RISK.

PARENT FRONTAL BOUNDARY...WHICH EXTENDS FROM NORTHERN WISCONSIN
INTO CENTRAL KANSAS EARLY THIS MORNING...WILL SLOWLY MOVE INTO THE
CWA BEFORE BECOMING STATIONARY OVERNIGHT. CANNOT RULE OUT
ADDITIONAL SHOWERS AND THUNDERSTORMS AS LONG AS THIS BOUNDARY IS
AROUND. CURRENTLY AM PLANNING TO DIMINISH POPS A BIT OVERNIGHT
FROM NORTH TO SOUTH...CONTINUING SLIGHT CHANCES IN AREAS SOUTH OF
I-72 THROUGH WEDNESDAY. BEYOND THAT...MODELS INDICATING POTENTIAL
FOR ANOTHER NOCTURAL THUNDERSTORM COMPLEX JUST TO OUR WEST. GFS
MOST BULLISH IN BRINGING CHANCES FURTHER INTO OUR CWA...BUT ALSO
APPEARS TO BE SUFFERING ITS USUAL CONVECTIVE FEEDBACK ISSUE. WILL
MENTION LOW-END CHANCES ACROSS THE SOUTHWEST CWA WEDNESDAY NIGHT
INTO THURSDAY.

KEPT SLIGHT CHANCES GOING FOR THURSDAY NIGHT AND FRIDAY.
PERSISTENT BOUNDARY FROM THE CENTRAL PLAINS EASTWARD WILL LIKELY
BEGIN MOVING NORTHWARD AS A WARM FRONT DURING THIS TIME FRAME. MAY
NEED TO INCREASE POPS AS THIS CAN BE BETTER REFINED IN LATER RUNS.

LONG TERM...SATURDAY THROUGH MONDAY...

HEAT AND HUMIDITY ARE THE MAIN FEATURES OF INTEREST FOR THE
EXTENDED PERIOD. LONGER RANGE MODELS REMAIN CONSISTENT IN BUILDING
500 MB RIDGE EASTWARD ACROSS THE CONUS...CENTERING A SPAWLING 597
DM UPPER HIGH JUST SOUTH OF ILLINOIS BY SUNDAY MORNING. MAIN
STORM TRACK WILL BE PUSHED NORTHWARD CLOSE TO THE CANADIAN BORDER
AS THIS BUILDS INTO THE MIDWEST. RAISED HIGH TEMPERATURES FOR
SATURDAY BY A FEW DEGREES AS 850 MB TEMPERATURES REACH INTO THE
LOWER 20S CELSIUS...ALTHOUGH DID NOT GO AS HIGH AS MOS GUIDANCE
DURING THIS PERIOD.

NEXT SHORTWAVE EXPECTED TO APPROACH THE AREA ON MONDAY...WHICH MAY
BE THE NEXT PERIOD FOR ANY SHOWER AND THUNDERSTORM CHANCES.

GEELHART

&&

.AVIATION...
ISSUED 659 AM CDT TUE AUG 4 2009

TWO GOOD SIZED MESO SCALE CONVECTIVE COMPLEXES APPEAR TO BE
COMBINING ACROSS NORTHERN MO. THE RESULT WILL A PROLONGED PERIOD
OF SHOWERS AND T-STORMS IN CENTRAL IL THIS MORNING. LOCATIONS IN
THE I-72 CORRIDOR FROM SPI-CMI SHOULD EXPERIENCE THE BRUNT OF THE
HEAVY RAIN AND GUSTY WINDS. IFR VSBYS CAN ALSO BE EXPECTED WITH
THE STORMS DUE TO HEAVY RAIN AND FOG/MIST. THE RAIN SHOULD TAPER OFF
BY LATE MORNING/EARLY AFTERNOON AND THEN A LULL IN THE ACTIVITY IS
EXPECTED. THIS MAY BE SHORT LIVED SINCE THE PRESENCE OF NUMEROUS
LOW LEVEL BOUNDARIES AND PLENTY OF INSTABILITY SHOULD RESULT IN
ANOTHER ROUND OF T-STORMS. THERE IS TOO MUCH UNCERTAINTY THOUGH AS
TO THE EXACT LOCATION OF ANY BOUNDARIES...SO FOR NOW WENT WITH CB
CLOUDS AFTER 20Z.

MILLER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 4, 6:13 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CDT TUE AUG 4 2009

ILZ027-029-031-036>038-040>043-047>051-051100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-TAZEWELL-WOODFORD-
613 AM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WIND AND HEAVY RAIN...PRIMARILY LATE THIS MORNING INTO
EARLY AFTERNOON...AND AGAIN THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AND HUMID WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY.
TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT
INDEX AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ILZ044>046-052>057-061>063-066>068-071>073-051100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
613 AM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WIND AND HEAVY RAIN...PRIMARILY THIS AFTERNOON AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THEY ARE
NOT EXPECTED TO BE SEVERE. HOT AND HUMID WEATHER IS THEN ANTICIPATED
SATURDAY THROUGH MONDAY. TEMPERATURES IN THE LOWER TO MIDDLE 90S
WILL PRODUCE A HEAT INDEX AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ028-030-051100-
MARSHALL-STARK-
613 AM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS MAY MOVE INTO NORTH CENTRAL ILLINOIS TODAY.
SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AND HUMID WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY.
TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT INDEX
AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICPATED THROUGH TONIGHT.

MILLER

In the hours before

Local storm report, Aug 4, 9:42 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND GST     MAHOMET                 40.19N 88.40W
08/04/2009  E51 MPH          CHAMPAIGN          IL   MESONET

            SWOP REPORT

0919 AM     TSTM WND GST     MONTICELLO              40.03N 88.57W
08/04/2009  M54 MPH          PIATT              IL   MESONET

            SWOP REPORT

0940 AM     TSTM WND GST     TOLONO                  39.99N 88.26W
08/04/2009  E60 MPH          CHAMPAIGN          IL   MESONET

            ESTIMATED WINDS

&&

DPK
Local storm report, Aug 4, 9:43 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     PEKIN                   40.57N 89.63W
08/04/2009                   TAZEWELL           IL   MESONET

            TREE LIMBS DOWN...ESTIMATED 70 MPH WINDS...SWOP REPORT

&&

DPK
Local storm report, Aug 4, 9:46 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
08/04/2009                   CHAMPAIGN          IL   BROADCAST MEDIA

            3 INCH TREE LIMBS DOWN IN DOWNTOWN CHAMPAIGN

0939 AM     TSTM WND DMG     WINDSOR                 39.44N 88.60W
08/04/2009                   SHELBY             IL   CO-OP OBSERVER

            TREES AND TREE LIMBS DOWN AROUND WINDSOR...METAL DEBRIS
            FLYING AROUND NEAR HIGH SCHOOL

&&

DPK
Local storm report, Aug 4, 9:48 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     EL PASO                 40.74N 89.01W
08/04/2009                   WOODFORD           IL   EMERGENCY MNGR

            LARGE TREE BLOCKING ROAD JUST NORTH OF EL PASO...TREE
            LARGE ENOUGH THAT IT REQUIRES ROAD GRADER TO MOVE...TIME
            ESTIMATED

&&

DPK
Local storm report, Aug 4, 9:51 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     TSTM WND GST     MATTOON                 39.48N 88.37W
08/04/2009  M60 MPH          COLES              IL   EMERGENCY MNGR

            MEASURED ON THE SOUTH SIDE OF MATTOON

&&

DPK
Local storm report, Aug 4, 9:52 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
952 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       HEYWORTH                40.31N 88.98W
08/04/2009  M1.44 INCH       MCLEAN             IL   MESONET

            RAINFALL IN THE PAST 32 MINUTES...COCORAHS REPORT

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:05 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion32 min
Aug 4, 6:17 AM CDTSpecial Weather StatementILXMcLean28 min
Aug 4, 7:07 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler38 min
Aug 4, 7:41 AM CDTSpecial Weather StatementILXVermilion34 min
Aug 4, 7:42 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler48 min
Aug 4, 7:53 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon56 min
Aug 4, 8:11 AM CDTSevere Thunderstorm WarningILXFulton, Logan, McLean, Mason, Menard, Sangamon and 1 more55 min
Aug 4, 8:19 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell41 min
Aug 4, 8:29 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Menard, Sangamon52 min
Aug 4, 8:37 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Peoria, Tazewell, Woodford38 min
Aug 4, 8:43 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt47 min
Aug 4, 8:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby67 min
Aug 4, 9:13 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford23 min
Aug 4, 9:24 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas51 min
Aug 4, 9:31 AM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt15 min
Aug 4, 9:34 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper26 min
Aug 4, 9:57 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more63 min
Aug 4, 10:32 AM CDTTornado WarningILXCrawford43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.